Publikációs lista:

  1. G. Nagy, Commutativity preserving maps on quantum states, Rep. Math. Phys. 63 (2009), 447–464.
  2. L. Molnár and G. Nagy, Thompson isometries on positive operators: The 2-dimensional case, Electron. J. Linear Algebra 20 (2010), 79–89.
  3. L. Molnár and G. Nagy, Isometries and relative entropy preserving maps on density operators, Linear Multilinear Algebra 60 (2012), 93–108.
  4. G. Nagy, Isometries on positive operators of unit norm, Publ. Math. Debrecen 82 (2013), 183–192.
  5. L. Molnár, G. Nagy and P. Szokol, Maps on density operators preserving quantum f-divergences, Quantum Inf. Process. 12 (2013), 2309-2323.
  6. G. Nagy, Preserver problems on structures of positive operators, PhD-disszertáció (2013).
  7. G. Nagy, Preservers for the p-norm of linear combinations of positive operators, Abstr. Appl. Anal. 2014 (2014), Article ID 434121, 9 pages.
  8. L. Molnár and G. Nagy, Transformations on density operators that leave the Holevo bound invariant, Int. J. Theor. Phys. 53 (2014), 3273-3278.
  9. Gy. P. Gehér and G. Nagy, Maps on classes of Hilbert space operators preserving measure of commutativity, Linear Algebra Appl. 463 (2014), 205-227.
  10. G. Nagy, Isometries of the spaces of self-adjoint traceless operators, Linear Algebra Appl. 484 (2015), 1–12.
  11. G. Dolinar, B. Kuzma, G. Nagy and P. Szokol, Restricted skew-morphisms on matrix algebras, Linear Algebra Appl. 490 (2016), 1-17.
  12. F. Botelho, L. Molnár and G. Nagy, Linear bijections on von Neumann factors commuting with λ-Aluthge transform, Bull. Lond. Math. Soc. 48 (2016), 74-84.
  13. L. Molnár and G. Nagy, Spectral order automorphisms on Hilbert space effects and observables: the 2-dimensional case, Lett. Math. Phys. 106 (2016), 535-544.
  14. G. Nagy, Determinant preserving maps: an infinite dimensional version of a theorem of Frobenius, Linear Multilinear Algebra 65 (2017), 351-360.
  15. M. Gaál and G. Nagy, Maps on positive operators preserving Rényi type relative entropies and maximal f-divergences, Lett. Math. Phys. 108 (2018), 425-443.
  16. G. Nagy, Isometries of spaces of normalized positive operators under the operator norm, Publ. Math. Debrecen 92 (2018), 243-254.
  17. M. Gaál and G. Nagy, Preserver problems related to quasi-arithmetic means of invertible positive operators, Integral Equations Operator Theory 90 (2018), Article:7.
  18. M. Gaál and G. Nagy, Maps on Hilbert space effect algebras preserving norms of operator means, Acta Sci. Math. (Szeged), 84 (2018), 201–208.
  19. M. Gaál and G. Nagy, Transformations on density operators preserving generalized entropy of a convex combination, Bull. Aust. Math. Soc. 98 (2018), 102-108.
  20. G. Nagy, Maps preserving Schatten norms of power means of positive operators, Integral Equations Operator Theory 90 (2018), Article:59.
  21. M. Gaál and G. Nagy, A characterization of unitary-antiunitary similarity transformations via Kubo-Ando means, Anal. Math., megjelenés alatt.
  22. M. Gaál and G. Nagy, Maps between Hilbert space effect algebras preserving unitary invariant norms of the sequential product, Rep. Math. Phys., megjelenés alatt.
  23. M. Gaál, G. Nagy and P. Szokol, Isometries on positive definite operators with unit Fuglede-Kadison determinant, benyújtott.
  24. G. Nagy, Characterizations of centrality in C*-algebras via local monotonicity and local additivity of functions, benyújtott.
  25. G. Nagy and P. Szokol, Maps preserving norms of generalized weighted quasi-arithmetic means of invertible positive operators, benyújtott.